Thursday, September 4, 2008
Everybody stand back: I'm about to pitch a fit!
Copied and pasted from my favorite parenting message board, cause I'm too over it to type it all out again!
I haven't mentioned it in case it was a fluke, but it clearly is not. I've broken back out in the rash. I started taking OTC Prevacid for my hiatal hernia on Aug. 12. I stopped taking it last Monday, the 25th, when I noticed a faint rash coming up on my stomach. I treated that with the prescription topical cream I was prescribed earlier and it cleared up for the most part. Last night, I noticed that I had a tad bit on my thighs. And this morning, there were two telltale (no pun intended) large areas of rash on my behind. :cry So I called the dermatologist, and they worked me in. She agreed that most likely since that was the only thing that has changed, I am allergic to both acid blockers and acid reducers. Probably the only thing I can take is Tums or Rolaids or whatever. So I'm gonna have great teeth and bones, but may have reflux on ya!
And here's the worst part, in my book. I had to go back on the steroids to get rid of it. I could just cry. I probably will cry when I tell Chris. When I was telling people to pray about it this morning, I almost cried. This has just been such a miserable experience. I am NOT looking forward to the grouchiness and skin crawling that came with the steroids. Thankfully, I won't have to take it for as long, but I NEVER wanted to take the stuff again, and certainly not this soon! I could so pitch a fit and cry and kick and hit the floor!
So. There I am. You probably need to say prayers for my students over the next three weeks. They're probably gonna think I'm an evil witch!